# SDR UPS98227131

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-02) ON STR 22R BS 480-500.  REPLACED 22R STR CHANNEL BS 480 TO 500 PER 727 SRM 53-10-3.
